# SDR DALA2023122810666

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 115,273 hours, 17,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 1R DOOR LT NOT ILLUMINATING. CORRECTIVE ACTION: FOUND 1R SLIDE LIGHT LENS LOOSE. RESECURED SAME. OPS CK DOOR PER B767 AMM 52-11. OPS NML. OKAY FOR SVC. (5055278)
